Evidence against strong correlation between chest symptoms and ischemic coronary changes after subcutaneous sumatriptan injection

Manami Tomita, Norihiro Suzuki, Hisaka Igarashi, Motoi Endo, Fumihiko Sakai

研究成果: Article査読

8 被引用数 (Scopus)

抄録

Objective. To evaluate the adverse events possibly caused by sumatriptan injection and explore the relationship between chest symptoms along with sumatriptan injection and coronary ischemia among Japanese patients with migraine. Methods. A cumulative total of 112 subcutaneous injections in 62 patients were evaluated. ECG was continuously monitored before and until 5 minutes after injection on 92 occasions. Patients. Sixteen men and 46 women aged from 16 to 60 (mean 39±12) years. Their clinical diagnoses were migraine with aura, migraine without aura, cluster headache, and others. Results. Chest symptoms occurred following 17% of all injections and in 15% of all patients. None of these chest symptoms was accompanied by ECG changes. Conclusions. Although the risk of coronary ischemia with sumatriptan treatment is commonly stated, our data suggest that chest symptoms following sumatriptan injection are not strongly associated with coronary ischemia in the Japanese population. The mechanism of chest symptoms following sumatriptan administration should be further elucidated.

本文言語English
ページ(範囲)622-625
ページ数4
ジャーナルInternal Medicine
41
8
DOI
出版ステータスPublished - 2002 8

ASJC Scopus subject areas

  • Internal Medicine

フィンガープリント 「Evidence against strong correlation between chest symptoms and ischemic coronary changes after subcutaneous sumatriptan injection」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル